me (ajs1004) wrote in vaginapagina,
me
ajs1004
vaginapagina

Provera question

Hopefully this isn't too confusing!

In June, I went for my annual visit to my OBGYN. My last period was in March and I definitely wasn't pregnant. I am not on any type of birth control, not interested in being on any. She did a vaginal ultrasound and some blood work to rule some things out (can't remember what at the moment). The ultrasound didn't show cysts or anything and all the blood work came back fine, so she prescribed me Provera to take, 1 pill a day for a week every 2 months if I don't get a period on my own. I took the Provera in June, got a period 6 days after the last pill. August comes around, and no period, so I took the Provera again and my period came 13 days after the last pill. A little less than a month after my period came, I had a lot of cramping like my period was coming and then had 3 days of mostly brown and black spotting. None of it was on the pads I wore, it was only there when I wiped.

I really really REALLY hate taking the Provera, I have awful side effects from it. Nausea, headaches, extreme tiredness, shoulder pain, awful cramps, bloating, moodiness. My problem is that I don't know if I should consider that random spotting in September a period so I can avoid the Provera? My doctor has said that it's important for me to get a period at least every 2 months and I can get it by either taking Provera or being on hormonal birth control, which I don't want to do.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 6 comments